RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 2004, Volume 16, Issue 2, Pages 7–43 (Mi dm150)  

Hopf algebras of linear recurring sequences

V. L. Kurakin


Abstract: It is known that the algebra of linear recurring sequences over a commutative ring $R$ is the Hopf algebra dual to the polynomial algebra over $R$. In this paper, we consider some concepts and operations of the theory of Hopf algebras and modules which have interesting interpretations in terms of linear recurring sequences.
This research was supported by the President of the Russian Federation grants 2358.2003.9 for support of leading scientific schools and 2452.2004.10 for support of young doctors of sciences.

DOI: https://doi.org/10.4213/dm150

Full text: PDF file (3182 kB)
References: PDF file   HTML file

English version:
Discrete Mathematics and Applications, 2004, 14:2, 115–152

Bibliographic databases:

UDC: 519.7
Received: 18.04.2003

Citation: V. L. Kurakin, “Hopf algebras of linear recurring sequences”, Diskr. Mat., 16:2 (2004), 7–43; Discrete Math. Appl., 14:2 (2004), 115–152

Citation in format AMSBIB
\Bibitem{Kur04}
\by V.~L.~Kurakin
\paper Hopf algebras of linear recurring sequences
\jour Diskr. Mat.
\yr 2004
\vol 16
\issue 2
\pages 7--43
\mathnet{http://mi.mathnet.ru/dm150}
\crossref{https://doi.org/10.4213/dm150}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2084567}
\zmath{https://zbmath.org/?q=an:1062.16045}
\transl
\jour Discrete Math. Appl.
\yr 2004
\vol 14
\issue 2
\pages 115--152
\crossref{https://doi.org/10.1515/156939204872365}


Linking options:
  • http://mi.mathnet.ru/eng/dm150
  • https://doi.org/10.4213/dm150
  • http://mi.mathnet.ru/eng/dm/v16/i2/p7

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Дискретная математика
    Number of views:
    This page:261
    Full text:114
    References:25
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019